On N=1 Yang-Mills in four-dimensions
Jan, 19987 pages
Published in:
- Adv.Theor.Math.Phys. 2 (1998) 497-503
e-Print:
- hep-th/9801139 [hep-th]
Report number:
- HUTP-98-A002
View in:
Citations per year
Abstract:
Extending previous work on geometric engineering of N=1 Yang-Mills in four dimensions for simply laced () gauge groups, we construct local models for all other gauge groups () in terms of F-theory. We compute the radius dependent superpotential upon further compactification on a circle to in the dual M-theory and use it to show that the number of vacua in four dimensions for each group is given by its dual coxeter number, in accordance with expectations based on gaugino condensates.- gauge field theory: Yang-Mills
- F-theory
- Wilson loop
- group theory: representation
References(14)
Figures(0)